# SDR AALA201910109019

- Difficulty date: September 25, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 58,297 hours, 26,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRASFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK AT FR 20 AND -Y765. REPLACED SEAT TRACK PER SRM 51-72-11.
